I am taking Cymbalta, Seroquel XR, and Lamictal for my Bi-Polar but I still have problems with depression and the mania. Is this normal to still have these feelings while on the medications?
Oh my God!!! How can you even walk or talk on those meds? You need to talk to your Dr about combining anti depressants with Lamictal! I was strongly advised by my Dr about the combination before he tried it on me. I became a depressed zombie once i started taking the Cymbalta. It was horrible!!! I know we all react differently to different drugs and all that but i am sharing MY experience. I couldn't stand it. I remember walking outside from work telling myself, "I cannot live this way!" I called my Dr and he told me to stop. Within four days I felt so much better! I am now on the Lamictal and I feel alive again. This is the first time in years I have not been slammed with hopelessness, futility, then wham... I am running for president of the United States. Well... that is a bit of an exageration but you know what i mean. I also take 1/2mg of Xanax at nite for anxiety and sleep but am stopping that this week. I have taken Seroquel and it kicked my ass.
I ended up only taking a quarter tablet at night and stopped that too.
I am not your Dr, but I hope you are seeing a psychiatrist and not just a MD. Please call him or her and let her know how lousy you feel on Cymbalta.
You don't need to live this way. There is an answer. I also attend a12 step recovery program, sponsor men and am involved with service to the group. This keeps me out of self. I also pray a lot and am active in my religion as well. I have several spiritual advisors and a great 12 step sponsor. I believe the spiritual work is half of it... at least for me.
good luck and please let me know how you are doing.
This is crazyk64. (sorry so long). I felt this would be a better way to respond to your many great and helpful posts. Thank you all for being so nice and understanding. The psychiatrist is the one that put me on the meds. One post caught my attention (not exact words) " if it is just occaional you have to live with it". I think thats my problem.I have been on them for a while and the side effects have not bothered me. I also deal with lots of pain due to a car wreck when I was 9 and my left pelvis was jammed up 3 inches and twisted to the front. There is nothing that can be done. (I am 45 now).Becase of the different in the balance of each side of my spine I have extreme pain in my neck, back and legs. I was also diagnosed with peripheral neuropahy in both legs so that was one of the reasons I was also put on Cymbalta. This is one pain you wish you could sleep through.I think thats my problem.
The neuropathy is just an unpredictable and overbearing pain that I never know when I go to bed what I will feel like the next day. I started keeping a journal so I could see how I was affected by the pain and the depression and there is a corralation. There have been days that I have made sores on the top shin of my legs just constantly rubbing them together to help try deal with the pain. On the days that my pain in my legs and back is tolerable, I would then get up and go overboard and then suffer the next day in the bed, which in turn would lead to depression because in one day when its hard to walk ,you don't get much done and you only lay there and get absorbed in what you didn't get done. Because of the neuropathy I also have to use the (si-41) home shock therapy to keep my muscles from wasting away. Each treatment is 45 min and I have to do it 3 times a day.
I do see a counselor once a week and she is great. Along with helping me to try and deal with the bipolar,depression,anxiety, panic disorders, social anxiety disorder, she is also helping me with what she called post tramatic stress disorder because my last husband severly physically and verbally abused me. Everyone of your words have given me courage. The journal has been a big help. I also realized that even though we live with some of the same problems or some different problems it always helps to talk to someone. This works great because I don't have to leave my house. I wish the best for all of you also. Again thanks... kim
I advise you to stop taking Cymbalta. It was responsible for two manias that required hospitalization on my part. I know going to the mental hospital is a drag, but in this case I would advise it. The Hospital Psychiatrist would then have an opportunity to review your meds and make some changes. Sounds like you need to change your meds. You shouldn't be going way high and down low.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2011 • 7 answers
Posted 16 Jul 2012 • 9 answers
Posted 7 Dec 2013 • 4 answers
Posted 23 Feb 2015 • 2 answers
Posted 17 Aug 2015 • 3 answers